# SDR UPS08654212

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Circuit Card
- Part number: 3500833
- Part serial: 1591
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP L DUCT LIGHT ILLUMINATED.  L BLEED DUCT LEAK DISPLAYED.  LIGHT EXTINGUISHED AFTER ENGINE BLEED AIR SUPPLY AND ISOLATION VALVE CLOSED.  T/S IAW FIM 26-18-00 FIG 104.  WING AND BODY DUCT LEAK BITE CHK FOUND OK.  REMOVED WING ACCESS PANELS.  NO LEAKS FOUND AND REINSTALLED.  RAN LENG FT ENG FOR 10 MINUTES AT 38 PSI DUCT PRESSURE NO DUCT LEAK MSG APPEARED.  REMOVED AND REPLACED DUCT LEAK FIRE CARD M691 FOR PRECAUTIONARY OPS CK GOOD PER MM 26-10-01.
